About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 326527, 16 pages
http://dx.doi.org/10.1155/2012/326527
Research Article

Roles of Weight Functions to a Nonlocal Porous Medium Equation with Inner Absorption and Nonlocal Boundary Condition

1School of Mathematical Sciences, Ocean University of China, Qingdao 266100, China
2Department of Mathematics, Changwon National University, Changwon 641-773, Republic of Korea

Received 22 August 2012; Revised 24 October 2012; Accepted 7 November 2012

Academic Editor: Dragoş-Pătru Covei

Copyright © 2012 Zhong Bo Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This work is concerned with an initial boundary value problem for a nonlocal porous medium equation with inner absorption and weighted nonlocal boundary condition. We obtain the roles of weight function on whether determining the blowup of nonnegative solutions or not and establish the precise blow-up rate estimates under some suitable condition.